MathSciNet Relay Station
MathSciNet bibliographic data
MR80098 20.0X
Nakayama, Tadasi A theorem on modules of trivial cohomology over a finite group. Proc. Japan Acad. 32 (1956), 373–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement